# SDR DHL2003782005

- Difficulty date: May 29, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Obstructed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION THE RED LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED. COMPLIED WITH ABNORMAL PROCEDURES ON PAGE 6.2.70.  FOUND LEFT GEAR PROXIMITY SWITCH WIRE BUNDLE OBSTRUCTING PROXIMITY SWITCH. REPOSITIONED AND SECURED WIRE BUNDLE IAW M/M 32-30-0. OPS CHECKED NORMAL IAW M/M 32-31-0.
